# SDR 11112005A

- Difficulty date: November 3, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N356CJ
- Make and model: Saab 340B
- Aircraft serial: 356
- Aircraft time: 23,437 hours, 25,741 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 7228306562
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK AFTER STRUCTURAL INSPECTION FOUND FUEL LEAKING FROM RIGHT INBOARD DRY BAY DRAIN HOLE.  FURTHER INSPECTION REVEALED TO BE A SMALL PIN HOLE IN THE RIGHT STANDBY FUEL PUMP WIRE CONDUIT (TUBE ASSEMBLY).  REMOVED AND REPLACED RT STANDBY FUEL PUMP TUBE ASSEMBLY IAW SAAB MM 28-22-1, NO LEAKS NOTED.
